# SDR F3LA200200126

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO COMPARTMENT DOOR FRAME UNDER UPPER FLANGE AT NUT PLATES AT STA 794, STR 25-R.  REPLACED CORRODED RADIUS STRAP FROM STR 17R TO 27R PER SRM 51-40-02 AND 51-10-02.
